... irritability. The irritability is most annoying along with the general weakness. I have been diagnosed in 2002 with bipolar 1.
Hi, 1125! Insomnia, generalized weakness, and irritability are common and *normal* side effects for some people when starting lamotrigine (Lamictal). The good news is that they generally only persist for a few days to several weeks but since you're already two weeks in you should report this to your doctor.
You didn't mention what dosage you're taking but maybe a lower dose for a few weeks will help your body's metabolism adjust quicker. You can always increase to the maintenance dose later.
Luckily, I never had any side effects and took Lamictal for years with excellent results.
Best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Nov 2018 • 19 answers
Lamotrigine - What dose of lamictal are you on (for mood stabilizer). I've worked my way up to 150.?
Updated 10 Dec 2017 • 6 answers
Updated 13 Apr 2016 • 1 answer
Updated 13 Dec 2016 • 1 answer
Updated 3 Jul 2018 • 1 answer